|Hiv and Gential Warts
Jan 5, 2011
I've started noticing that i had anal warts appearing about a year ago. I've also had them treated with Podophyllin Resin and they seemed to have got smaller in size but i had to stop treatment in order to go to school. (college out of state) Now it seems they have come back but they also look like they've spreaded a little around my anal region. I want to get the surgery to remove them but I'm also HIV positive and my tcell count just reached normal about a month ago. I'm afraid that the surgery may cause complications when also put beside my HIV status. I read about people not healing properly and everything. I was wondering if i should wait for the virus to clear or go back to the podophyllin or go ahead and get the surgery done??????
Response from Dr. Henry
Anal warts (due to HPV virus) are often more extensive and more difficult to clear in HIV+ persons. Nonetheless, treatment including surgery is often effective in HIV+ persons who generally recovery from surgery similar to HIV-negative patients. If surgery is recommended then your HIV status should not be a major factor is avoiding surgical treatment. KH
- Do People Get HIV From Razors?
- White Tongue Sign Of HIV Infection
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Diarrhea After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.